# SDR UALA2012030501395

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 81,511 hours, 13,057 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 586
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FD FAILED AND NO LAND 3 ASA.  RIGHT FCC IAW MM & GROUND TEST PASSED.  AC FULL CAT III STATUS.
